# SDR A6WA200940664

- Difficulty date: September 29, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE FOUND CRACK AT FS 349.00, 1" LONG.  PASSENGER DOOR AFT DRAG ANGLE REPAIRED.  JOB COMPLETED IAW REO 601R-52-11-513, REV A.  (K)
